The Pain Boss the Pain

18 Jul

So just a quick question out there for others who have used injectables.  I used injectables with all three of my IUI’s and had no problems – this go around it’s completely different.  The first week was fine, the four nights a week my husband is home he does the shots for me alternating sides of my stomach, then the three nights he’s not home I do them but I tend to stick to the left side with no problems.  However, night before last we opted back to the right side and it hurt like no shot I’ve ever had before.  Last night husband tried again on the right side, it hurt like hell again – he tried changing the positioning and it still hurt.  So back to the left side we went with no problems.  Has anyone had issue with one side being A LOT more painful than the other? On the left side I don’t even feel anything aside from a slight burning when the medication is being injected currently right side feels like I’m being shanked.

Currently we are only on Lupron, Friday we start with Gonal-F & Menopur in addition to the Lupron – I’m really hoping that whatever this is stops.

So anyone else out there have similar issues?

Advertisements

4 Responses to “The Pain Boss the Pain”

  1. Marianne July 21, 2013 at 11:34 pm #

    Here from LFCA – I am on bcp right now, start Lipton next week for our 2nd Ivf cycle (first one worked, this is our first attempt at #2) so I’m right behind you.

    I have trouble remembering the specifics of the Injections. I think I have blocked some of it out.

    Good luck!!

    • taradawes July 24, 2013 at 7:40 am #

      Thank you! Good luck to you as well 😀

  2. Risa July 23, 2013 at 9:35 pm #

    Here from LFAC. I remember doing an injection on the lower part of the left side of my stomach. It made me actually hiss out loud and I got a massive bruise. Have you tried icing the area before the injection? It seriously changed my life. And if anyone hasn’t told you, inject slowly with the Menopur. It burns less (but not by a whole lot) Good luck!

    • taradawes July 24, 2013 at 7:41 am #

      Thanks for the suggestions. As quickly as that side of my stomach decided it didn’t like injections it just as quickly got over it, so now I’m back to going back and forth.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: